Your history is quite complicated, so I may try to address each part separately.
1)In regard to the exercise, this may be due to deconditioning, especially if your endurance is getting better each time. Just increase your exercise slowly and be patient with yourself. Other things to keep in mind-- if you have not had a stress test recently, you should ask your doctor to schedule one to ensure this is not your heart telling you to slow down, and to make sure it is safe to start a vigorous exercise routine.
2)Some people have decreases in blood sugar when they exercise, and for some it is the opposite. Be sure to drink lots of water during your work-outs.
3)What are your concerns about the Byetta? If you were able to lose all that weight on your own by dieting and exercise, you may not need it anymore. I'll be happy to answer your questions about it, or you can discuss it further with your doctor (before you hide it in the fridge for good!)
If you are losing weight without trying, then you should be checked out soon to ensure nothing is amiss.
I lost the weight I believe from eating smaller portions and low carb eating. I became real sick last December with a flare up of my Psoristic arthiritis/ and lung nodule that was found during a check for Valley fever for a possible chance to get on Enbriel. But I have a possitive for Valley Fever too. The nodule is at 12cc and hasn't grown. Could this be why I have the problem with the tireness when riding my bike? I just thought of that, hum. I also have spurs on my spine and the Psoristic inflamatin in my pelvic bone. Thats why i'm on Oxycodone er 20 mg twice a day. I just wondered if the Byetta will give me a push with the last 20 lbs or even lower my a1c, so many have said the oppisite happens. I am also concerned about my BP going up, complaints of this is high. And tooth and gum problems this is reported high. I just am so fearful of it, should I be or not?
The Byetta has a good chance of helping with weight loss, but you are correct that the opposite may happen. People are individuals so unfortunately we can't tell for sure how your body will react to the medication. The reports of BP going up are not frequent but you should keep an eye on yours anyway. Ultimately you should discuss it again with your doctor. Perhaps there is a alternative he/she would like to try, one that is more acceptible for you.
I have to tell u something, I went to the Dr. Friday at 12:50. The appt, was with another Dr. I have seen for awhile at time when the other is not there. He came in said hello, I said hello. He sat sown on the stool and sat very close to me as they all do. He asked how are u doing? I said actually very good, and I would like to be weaned off the Oxycodone ER 20 mg. He ask why! And I said I have not been having the pain in my body for about 2 months. I said I'd really like to try to get off it. He pushed himself away from me and said he didn't think this was a good idea, i asked why, and he said well fine but I am doing it like this , down to 10mg twice a day. I said will I go off it next month he said thats up to him. He sat back down, I was feeling a bit upset and challenged with his control over my decision. He said how is the Byetta working for u, I said I did not start taking it, he pushed the stool stood up and asked me why, I told him I went to the site and there are alot of complaints. And I said it scared me. He raised his voice loud and his eyes got mean looking, I started crying quietly, he said the 23lb weight loss u had didn't remove the fat around your stomach! And he through his hand up and said UARE GOING TO HAVE A HEART ATTACK OR STROKE IF U CHOOSE NOT TO TAKE THE BYETTA! AND YOUR FOBEA WITH THIS MED"S IS WRONG>HE SAID U WILL LOOSE THE FAT AROUND UR STOMACH AND U WON"T HAVE THE RISK OF THE STROKE AND HEART ATTACK! HE SAID PEOPLE DIE FROM TAKING ASPRIN !EVERY PILL OUT THER U CAN DIE FROM! AND THIS IS ALL WE HAVE LEFT FOR U IS BYETTA! He turned and walked out and shut the door saying nothing else.I was sobbing, the nurse came in gave me my medicine paper, and she looked at me sadly. I walked out and when I saw my husband I burst into tears and he was holding me. I told him what happened and he said u know u can't go back to him. He said u can only see ur diabetic dr. I have been thinking hard. I am going to start Byetta tomorrow, gosh I'm crying again writting this. gezz, will u Dr.Ramsetty be hear to answerer my side affect questions please? I need u to help me make sense of this risk thing he is talking about, my total cholestrol is 203, the ldl is 100, the hdl is 93, My trigs, are 62. theVLDL Cholestol 10 and the ratio/chol/hdl is 2.2. my a1c 7.0 Thank u so much for your help. Debbie
Dr. I just found out that my Bp med does cause Glucose to rise. I went an pulled my folder of records and it has gone from 6.4 to 7.0 while on BP med's my Potassium has gone from 5.2 to 3.6. Should I be taking a Potassium supplement? My Bp med is Valsarta Hydrochlorothiazide. Is it the hct that make the glucose rise or the medicine itself? And just to let u know this site is the FDA medine site.
I am sorry you had such an unpleasant experience during your doctor's visit. That is not the kind of interaction or relationship you should have with someone with whom you trust your healthcare.
I am afraid I cannot make this decision for you, especially as I have not examined you, neither do I know all your labs, history etc. I can say that , yes, people have side effects from aspirin and all sorts of medications and herbal supplements. You take a risk with any medication or supplement, and basically need to try to weigh the possible pros and cons. Taking Byetta does not GUARANTEE you will lose fat in any specific area of the body. Neither does taking it GUARANTEE you will not have a stroke etc in future. We do not have magic medications, but do have some very good ones. Byetta can help you possibly, it also may not, and possibly may harm. I am afraid this decision is up to you. The general side effect profile for Byetta is good, but not pure and clean. I do suggest finding another doctor with whom you can sit and discuss your concerns without being yelled at and rebuked.
In regard to the Valsartan/HCTz-- thiazides can raise blood sugars but it is not usually more than a few points. People are individuals however, so you need to check on your glucoses specifically to see how you reacted. If you are concerned about this medication, perhaps your doctor can find a replacement or simply use the valsartan component.
Hope this helps,